See Alike in...

Alike App

Browser

Ozuptop

868d

My psychiatrist has me taking this for my ADHD but I really don't think it works. He has me on the highest dosage and I only find it working when I pair it with caffeine, which he's also told me to stop drinking to avoid heart issues. I'm in my last year of college and I can't afford to fail or drop any classes due to not being able to get homework turned in on time. Any one have any advice or methods to convince my psychiatrist to put me on a stimulant instead?

    • drp

      864d

      If you need the caffiene, talk to your doctor about maybe adding a heart medication like propranolol? I take metoprolol since my adhd meds make my heart rate so high

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion